# SDR ABXA080091

- Difficulty date: February 15, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767281
- Aircraft serial: 22787
- Aircraft time: 48,658 hours, 38,557 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 141T3330
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT LOWER AFT CORNER INNER DOUBLER HAD A CRACK INDICATION BOTH SIDES OF MARKED HOLE.  REPAIRED AREA IAW REA B653-57053-MR.
